# SDR HEEA0012978

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5029H
- Make and model: Bolkms BO105S
- Aircraft serial: S670
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: 4002001
- Condition: Leaking
- Location: Seal
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYD PUMP LEAKING SEAL.
